On the Noether property of singular integral equations with Cauchy kernels on a rectifiable curve

Authors

  • S. A. Plaksa Ин-т математики НАН Украины, Киев

Abstract

The paper deals with the theory of a complete singular integral equation with a Cauchy kernel. The classes of curves and given functions are extended and generalizations of the classical Noether theorems are proved. As a consequence of these theorems, the Noether property is established for the operators associated with this equation, which act into incomplete normed spaces.

Published

25.10.1993

Issue

Section

Research articles

How to Cite

Plaksa, S. A. “On the Noether Property of Singular Integral Equations With Cauchy Kernels on a Rectifiable Curve”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 10, Oct. 1993, pp. 1379–1389, https://umj.imath.kiev.ua/index.php/umj/article/view/5943.